News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Cardiology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Cardiology Answers List

Forum Name: Cardiology Symptoms

Question: Having really bad headaches.


 sissy04 - Thu Dec 30, 2004 12:12 am

Hello I having been having really bad headaches lately mixed with lots of other problems. I would go to the doctor but I really do not have the money right now for it. So I was wondering if someones could please help me. Ok here are the symptoms that I have been having lately: Headaches so bad that I could feel them going down from my head to my neck, mild chest pain, nausea, loss of weight in only my legs from what it seems, a little bit of blurred vision, anxiety attacks even while on medication, I have had diaharrea for a few days and irritable bahl for a few days, excessive thirst. And that is it so far. If you know of any ways to help me then please do so. It would be greatly appreciated. I hope that you know what is wrong with me so that I can know if I have to go to a doctor or not. Thank you for time in reading this. 8)
 Dr. Yasser Mokhtar - Sat Jan 01, 2005 2:21 pm

User avatar Dear Sissy04,

This sounds to me like tension headaches. Headaches can have serious causes such as severe high blood pressure, intracranial bleeding and brain tumours.

If you have such symptoms as blurring of vision, terrible non-resolving and increasing in severity headaches and sudden vomiting without nausea (which does not sound like it in your case) then i think that there is nothing to worry about. Still, you have loss of weight in your lower extremities which can be a sign of pressure on nerves but in your lower back.

Regrading the diarrhea, irritable bowel presents with episodes of diarrhea alternating with constipation alternating with normal bowel habits. The thirst that you are experiencing could be related to you being dehydrated from the diarrhea. Drink as much fluids as you can.

Thank you very much for using our website http://doctorslounge.com and i hope that this information helped.

Yasser Mokhtar, M.D.
 sissy04 - Sun Jan 02, 2005 1:44 am

Ok. Thanks a lot for your help. It really helps me. It is very much appreciated. :P

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here